Red Spots Appear On The Skin After Consuming Antifungal Drugs?

Illustration of Red Spots Appear On The Skin After Consuming Antifungal Drugs?
Illustration: Red Spots Appear On The Skin After Consuming Antifungal Drugs? post.healthline.com

Good evening, I want to ask, after I take mycoral medication the side effects on my skin become red spots, on palms + feet, skin. I’ve had a chance to see a doctor, but until now it hasn’t improved even though it’s better than before, what else do I have to do again to cure the red spots that I experienced? Please help.

1 Answer:

Greetings HealthReplies.com,


Thank you for asking at HealthReplies.com.


A history of taking medications accompanied by the appearance of a red rash or red spots on your body or skin, may be caused by an allergic reaction to the drug. This drug allergy reaction can occur to anyone, especially in patients or individuals with a history of other drug allergies or have a history of other allergies. Accompanied complaints may include complaints of itching, redness / red rashes, nausea, diarrhea, vomiting, headaches, fever or more severe skin complaints such as blistering. Handling of patients with drug allergies is to stop the consumption of allergy-triggering drugs that they consume, so patients cut off the entry of allergens into the body and help the recovery process. In general, if a complaint that is felt is not disruptive or a complaint that is felt in the form of a mild complaint, it will usually improve within 1-2 days after stopping allergy-triggering drugs. However, if the accompanying complaints of drug allergies are getting more and more disturbing, treatment is needed by the doctor, after your doctor has conducted an interview and medical examination.


Several other conditions can also trigger the same complaint, such as:


1. yeast infection


2. viral rash


3. Lice Gigtan


4. skin hygiene problems


Therefore, because I did not do a direct examination, so I can not provide treatment and care for you. Visit the doctor who treated you before or your skin specialist, so that the doctor can do the physical examination and supporting examinations needed to ascertain the cause of this complaint or to find out your current clinical condition, so that treatment and treatment can be given by your doctor based on the results of the examination that is done.


For now, you can use lotion powder with calamine content, apply it evenly on your body, along with it, immediately visit your doctor. In addition, rest optimally by avoiding sleeping late to help restore your stamina and endurance.


Thus the info we can convey.

: by

Related Question

Causes Of Chest Pain After Falling Down The Stairs?

Causes Of Chest Pain After Falling Down The Stairs?

(10 months ago)

Good night … a week ago my mother fell from the stairs, all she felt was her legs and chest pain … the X-rays were fine … but until now my chest still hurts when ...

Papsmear Examination Results?

Papsmear Examination Results?

(10 months ago)

Good morning.....

Rabies Signs And Symptoms Caused By Rabbit Bites?

Rabies Signs And Symptoms Caused By Rabbit Bites?

(1 year ago)

Evening doctor, I want to ask if you bite a rabbit what kind of rabies symptoms do you have?...

Leave a Reply

Your email address will not be published. Required fields are marked *